It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Brain & Nervous System Disorders Message Board


Brain & Nervous System Disorders Board Index


Been on around 1.5-3mg's a day for about six months. I post on the inner ear boards also cause I have dizziness but for a real medical condition for that.

My symptoms:
Head pressure, feeling numb, lethargic, slight pots of pain on the top of my head, weird eye issues, neck feeling of numbness and weird pressure.

All of this just builds up to more anxiety, feeling like [email protected]@ and possible panic attacks.

Is this from XANAX?

Should I get off this [email protected]@ and try to go natural. HOw do i taper off or can I quit cold turkey. I hate taking pills anyway...i'm 22 years old, never though my path would end up like this.





All times are GMT -7. The time now is 07:02 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!